MAUDE Adverse Event Report: ST PAUL PORTEX HYPERINFLATION RESUSCITATION MANOMETERS; MONITOR, AIRWAY PRESSURE (INCLUDES GAUGE AND/OR AL

ST PAUL PORTEX HYPERINFLATION RESUSCITATION MANOMETERS; MONITOR, AIRWAY PRESSURE (INCLUDES GAUGE AND/OR AL
Model Number 008201
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were ink stains on the surface of the devices.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#617147.No problem or issues were identified during the device history record review.No samples were received but two photos were received for evaluation.Based on the images provided, it was observed that there were ink stains inside tube, therefore failure mode can be confirmed.Root cause can be determined as operator mishandling using production equipment.A notification awareness to operators were issued in order to notify all personnel about issue reported with ink stains on manometer surface, a quality alert was implemented at manometer production line notifying about issue reported and a poka-yoke implementation in fixture at machine that will avoid starting the operation without adding a manometer tube.

Brand Name
PORTEX HYPERINFLATION RESUSCITATION MANOMETERS
Common Device Name
MONITOR, AIRWAY PRESSURE (INCLUDES GAUGE AND/OR AL
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12277180
Report Number3012307300-2021-08062
Device Sequence Number3112388
Product Code CAP
UDI-Device Identifier10351688426352
UDI-Public10351688426352
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number008201
Device Catalogue Number008201
Device Lot Number4079320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date05/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown